# SDR ASAA2025091561730

- Difficulty date: September 15, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 66,572 hours, 19,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION ON AFT CARGO DOOR THRESHOLD LOWER SILL WEB FOUND TO BE OUT OF LIMITS IAW B737NG SRM 53-60-15-1A-1 FIG 103. REMOVED AND REPLACED THRESHOLD IAW B737NG SRM 51-40-02 + BAC DWG 146A8340 REV C ORIGINAL THICKNESS 0.050" MAT REMOVED 0.022" MAT REMAINING 0.028".
